Please use this identifier to cite or link to this item:
Title: Une formule d'Itô pour les martingales continues a deux indices et quelques apllications
Author: Nualart, David, 1951-
Keywords: Martingales (Matemàtica)
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1983
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 15
Abstract: An Itô differentiation formula is proved for arbitrary two-parameter continuous martingales. As an application we deduce the existence and continuity of the local time of these martingales with respect to a particular random measure. Finally we obtain a maximal inequality for stochastic integráis in one coordínate.
Note: Preprint enviat per a la seva publicació en una revista científica: Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 3, p. 251-275 []
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 31.12]
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N015.pdf869.58 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.